# SDR GTIA9800046

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE WALKWAY EMERGENCY LIGHTS INOPERATIVE.  PULLED LIGHT STRIP OUT AND TRIED AT THE AISLE.  LIGHT STRIP WORKED.  FOLLOWED WIRES BACK AND FOUND TWO BAD CONNECTIONS, REPAIRED TWO CONNECTIONS.  OPERATIONAL CHECK GOOD.  (M)
